Vol. 13, No. 5, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
Isomorphisms of graded skew Clifford algebras

Richard G. Chandler and Nicholas Engel

Vol. 13 (2020), No. 5, 871–878

A regular algebra of global dimension n + 1 is often called a quantum n . In 2011, Nafari, Vancliff and Zhang showed that graded skew Clifford algebras (GSCAs) could be used to classify most quadratic quantum 2s. Some time later, Chandler, Tomlin and Vancliff used their work with certain families of GSCAs to develop a conjecture on the quantum space of a generic quadratic quantum 3 . These results suggest that (the isomorphism classes of) GSCAs are likely to play a fundamental role in the classification of quadratic quantum 3s. In this article, we will discuss some of these results on GSCAs and discuss new results on isomorphisms between GSCAs.

graded skew Clifford algebras, $\mu$-symmetry, isomorphisms
Mathematical Subject Classification
Primary: 16S37, 16S38
Received: 22 June 2020
Revised: 7 August 2020
Accepted: 10 August 2020
Published: 5 December 2020

Communicated by Vadim Ponomarenko
Richard G. Chandler
Department of Mathematics and Information Sciences
University of North Texas at Dallas
Dallas, TX
United States
Nicholas Engel
Department of Mathematics
University of Texas at Arlington
Arlington, TX
United States